MAUDE Adverse Event Report: COVIDIEN JOEY SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL
Model Number 765559
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Hypoglycemia (1912); Discomfort (2330)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the feeding set was leaking a lot while they were asleep and they woke up in low blood sugar discomfort.They took their dex4 capsules and read their blood sugar levels regularly at home.No other information has been provided at this time.

Brand Name
JOEY SAFETY SCREW SPIKE SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9617049
Report Number1282497-2020-08875
Device Sequence Number11366821
Product Code LZH
UDI-Device Identifier10884521155824
UDI-Public10884521155824
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number765559
Device Catalogue Number765559
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2019
Initial Report FDA Received Date01/22/2020
Patient Sequence Number1